MAUDE Adverse Event Report: ARTHREX, INC. LO-PRO SCRW TM,SS 3.5X 16MMCORT; SCREW, FIXATION, BONE

ARTHREX, INC. LO-PRO SCRW TM,SS 3.5X 16MMCORT; SCREW, FIXATION, BONE
Model Number LO-PRO SCRW TM,SS 3.5X 16MMCORT
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/23/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2022, it was reported by a sales representative via email that an ar-2652cr clavicle fracture plate was implanted in patient on (b)(6) 2022 during a clavicle fracture.Patient felt the plate break and on (b)(6) 2022, it was confirm via x-rays that the plate had broken.A revision surgery has been schedule by the same surgeon that performed the original procedure and it will take place at the same facility.This revision surgery has been scheduled for (b)(6) 2022 to remove all the implanted screws along with the broken plate.Additional information received on 5/26/2022: during original procedure, surgeon implanted the following: one ar-2652cr clavicle fracture plate, one ar-2665-16h fragment screw, one ar-2665-18h fragment screw, one ar-2665-20h fragment screw, one ar-2665-22h fragment screw, one ar-8835-16 low profile screw, one ar-8835-18 low profile screw, two ar-8835-20 low profile screws, one ar-8835l-16 low profile locking screw, and three ar-8835l-18 low profile locking screw.All these implants were removed during revision surgery on (b)(6) 2022.Case was completed successfully using synthes without further issues.
 
Additional Manufacturer Narrative
Complaint not confirmed.Upon visual inspection it was noted that there was slight wear to the threads and the hexalobe.The damage to the threads and hexalobe can most likely be contributed to implantation/explanation of the device.Measurement of the device shows that the devices meet design specifications.No allegation was made against this device.

Brand Name
LO-PRO SCRW TM,SS 3.5X 16MMCORT
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key14675312
Report Number1220246-2022-05071
Device Sequence Number5084328
Product Code HWC
UDI-Device Identifier00888867047297
UDI-Public00888867047297
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K203239
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLO-PRO SCRW TM,SS 3.5X 16MMCORT
Device Catalogue NumberAR-8835-16
Device Lot Number14087773
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2022
Supplement Date Received by Manufacturer05/24/2022
Initial Report FDA Received Date06/13/2022
Supplement Report FDA Received Date07/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/07/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown